# SDR SWAA2022022411135

- Difficulty date: December 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 67,604 hours, 39,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD AFT FLAP HAS DENT WITH CRACK IN CENTER. LENGTH .653 WIDTH .623 DEPTH .055. APPROX 21' FROM INBD EDGE; 6' FROM TE / R&R I/B AFT FLAP AS PER M/M 27-51-12 POS RH PN OFF 113A2700-2 SN OFF 00014 PN ON 113A2700-22 SN ON D-1400
